# SDR PG92004F00005

- Difficulty date: January 23, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N453NW
- Make and model: Snias AS350B2
- Aircraft serial: 2475
- Aircraft time: 7,450 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412038
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HOSE LOST PRESSURE AND LEAKED HYDRAULIC OIL OUT, CAUSING LOSS OF FLIGHT CONTROL BOOST AND SUBSEQUENT PRECAUTIONARY LANDING.  REMOVED AND REPLACED HOSE WITH NEW. (K)
